# SDR QXEA2021111500516

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 23,188 hours, 24,978 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DE-ICE PROP TEST AIRBORNE. LIGHTS FAILED TO CYCLE. DURING TEST POSITION LIGHT CYCLED. ATTEMPTED ON POSITION AGAIN NO LIGHTS. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED CALIBRATION PROCEDURE FOR THE TMCU, REF Q400 AMM TASK 30-61-06-820-801. CALIBRATION GOOD, NO FAULTS LOGGED IN CDS. DROPPED STATIC AIR TEMP TO BELOW 5*C, RAN ENGINE AT MIN, OPERATED HEAT AND BOTH PROP ADVISORY PROP ADVISORY LIGHTS CAME ON DURING OPERATION. SAW ADDITIONAL AC LOAD DETECTED WHEN BOTH PROP HEAT WAS ACTIVATED ON BOTH AC GENS. NO CAUTION LIGHTS ILLUMINATED DURING OPERATION. NO FAULTS LOGGED IN CDS. RETURNED TO SERVICE.
